Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 113, NWS State College, PA

July 10, 2024Sullivan County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 10, 2024, 6:34 PM EDT for Sullivan County, Pennsylvania. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2024, 6:34 PM EDT (22:34 UTC)
Expired
Jul 10, 2024, 7:15 PM EDT
In force
41 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Sullivan County, PA

The radar

The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 12:06 PM EDTTornado WatchSPC11 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2024-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2024-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 448 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
448 m²/s²
0-3 km storm-relative helicity
543 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

221 
WUUS51 KCTP 102234
SVRCTP
PAC113-102315-
/O.NEW.KCTP.SV.W.0113.240710T2234Z-240710T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
634 PM EDT Wed Jul 10 2024

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northern Sullivan County in north central Pennsylvania...

* Until 715 PM EDT.

* At 633 PM EDT, a severe thunderstorm was located over Lincoln
  Falls, moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lincoln Falls, Dushore, Forksville, and Hillsgrove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay inside a well built structure and keep away from windows.

A Tornado Watch remains in effect until 900 PM EDT for north central
Pennsylvania.

&&

LAT...LON 4148 7624 4142 7667 4151 7673 4158 7673
      4158 7672 4154 7622 4152 7622
TIME...MOT...LOC 2233Z 250DEG 42KT 4153 7660 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Lambert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:30 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 10, 4:30 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service State College PA
430 PM EDT Wed Jul 10 2024

.SYNOPSIS...
The remnants of Tropical Storm Beryl will track north of the
region late today, with a trailing cold front pushing through
this evening. A large Bermuda High will then dominate the
weather over Pennsylvania late this week into early next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
*A fairly impactful/widespread severe weather event is still
 expected across Central and Northern PA (and perhaps the Susq
 Valley) through this evening from a broken line of TSRA and
 several preceding/embedded supercells.

Very warm mid level temps has helped to slightly tame the
updraft strength of the TSRA within the otherwise moderate to
strong vertical shear in the lowest several KFT AGL.

A few somewhat innocuous-looking storms produced wind gusts from
the SSW over 45 mph thus far and several tornado warnings have
been issued for counties north of Interstate 80 over the past
few hours.

As the focus for TSRA slides gradually east over the next
several hours and the unfavorable right exit region and slight
ridging aloft slides off to the north and east, expect to see
the TSRA intensity slowly ramp up as they move to the eastern
edge of the 3000 J/KG CAPE over the SUSQ Valley and some better
lift to help break the CAP accompanies the approach of the Right
Entrance region of the aforementioned Upper Jet.

TOR and SVR TSRA Watch for most of the region continues to 01Z
and 02Z respectively.

SFC cold front pushes east across Central PA and the Susq Valley
by late this evening followed by variable amounts of shallow
cold air stratus, a 10 deg F drop in dewpoints and more
comfortable temps.

Previous, Midday Discussion...

Both the supercell storms and anticipated QLCS along/just ahead
of a cold front will be able to dine on the juicy tropical
airmass with a near perfect overlap of anomalously high CAPE and
LLVL shear/helicity. Initial LCLs of 3500 to 4500 FT AGL will
be easily lowered to below 1KM AGL by the strong updrafts and
reduced pressure. The low LCLS, terrain influences and areas of
better llvl directional/speed shear near subtle boundaries will
create a rather rare chc for an outbreak of multiple supercells
with potential tornadoes this afternoon (wrn half of the CWA)
and mid afternoon to early evening (ern half).

It's not often that we see such strong dynamics and instab in
Central PA without initial areas of morning/midday showers and
low-topped TSRA that minimize the other convective parameters
necessary for what we may see today. Additionally favored for
today's flavor of SVR is a relatively strong mid level cap of
around 10C at 700 mb that will hold in the instability long
enough for select/discrete TSRA to leverage the high CAPE/Shear
in their favor without much competition.

Otherwise per the previous early morning disc...

Heat continues today with partly sunny skies and 850mb temps
once again near 21C, combined with tropical moisture surging
into the area on a gusty southerly wind over 25 mph at times
between 15-22Z. Heat index values should be a notch higher than
today, with areas of the Lower Susq Valley potentially seeing
heat indices around 105F. Will continue with the Heat Advisory
through this evening across the entire Central Ridge and Valley
Region and Susq Valley.

Beyond the heat, our main focus is on potential severe weather
late today associated with the remnants of TS Beryl passing just
north of the state. The focus of any showers/tsra this morning should
be over the NW Mtns, at the nose of an advancing low level jet.
Most model guidance then points to convective initiation along
the trailing cold front early this afternoon over the Allegheny
Plateau, with this broken line of tsra pushing east across the
forecast area and exiting the eastern counties by around 02Z.

The progged combination of instability and shear become most
impressive late today across Northern PA, where strong 0-6km
and 0-1km shear will combine with capes near 2000 J/kg. Several
HREF members indicate UH values >150 and STP values around 2
across the N Mtns, supporting supercells and possible tornadoes.

Anomalous pwats and instability should result in torrential
downpours in spots late today and the HREF supports localized
2-3 inch amounts. However, aerial average rainfall should be
generally less than a half inch based on ensemble plumes and
relatively fast storm motions should limit the threat of flash
flooding.

The cold front and associated tsra should exit the eastern
counties by late evening. Surface ridging/dry slot is progged to
build into most of Central PA late tonight, accompanied by
clearing skies. However, upper level troughing and Beryl's
remnant surface low should result in overcast skies and lingering
showers across the NW Mtns.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
Surface ridging/dry slot are progged to push into Central PA
Thursday, resulting in cooler weather with lower humidity. Model
soundings indicate a good deal of cloudiness and scattered
showers will linger Thursday over the NW Mtns associated with
the upper trough over the Grt Lks, with progressively brighter
skies southeast of the Alleghenies. GEFS 2m temp anomalies
indicate highs will be several degrees below average across the
Allegheny Plateau, where clouds will predominate, to near
average over the Lower Susq Valley, where model RH profiles
support partly to mostly sunny skies.

Model guidance supports a high confidence of fair and seasonable
weather over most of the forecast area Friday, as surface high
pressure builds across the western half of the state. However, a
stalled front along the Mid Atlantic coast could potentially
result in a showers/tsra across the extreme southeast part of
the forecast area, primarily south and east of Harrisburg.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Temps will be on the increase again this weekend, with hot
weather sticking around to start off next week (maxes and mins
generally +10F compared to climo). See the climate section for
more details about potential record overnight warmth, including
a notable streak of temperatures at or above 70F at Harrisburg.

With an upper trough remaining over the Great Lakes and a
stationary front in the vicinity of eastern PA, we will
maintain a chance of at least scattered diurnal convection Sat,
maximized over the eastern half of PA. PoPs decrease to just a
slight chance for most of the CWA Sun. Mon and Tue may bring
increased chances for convection as northern stream features try
to cut down the ridge over the East Coast.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
Isold to sct coverage of thunderstorms producing brief MVFR/IFR
restrictions across central and northeastern airfields through
02z Thu. Low clouds (MVFR to IFR cigs) and a few lingering
showers (NW airspace) expected to impact the western airfields
later tonight into Thursday morning with low VFR prevailing
elsewhere into Thursday afternoon.

Outlook...

Fri-Sat...Isolated t-storms possible southeast airspace.

Sun...VFR no sig wx.

Mon...Scattered t-storms possible.

&&

.CLIMATE...
A prolonged stretch of very mild nights is in store thanks to
anomalous moisture in Central PA. The following minimum
temperatures records are in jeopardy of being tied or broken at
Harrisburg and Williamsport this week.

                 HARRISBURG                WILLIAMSPORT
DATE      HIGHEST MIN T    YEAR       HIGHEST MIN T    YEAR
July 9         76          1994
July 10        77          1993            74          1925
July 11        76          1989            72       1910, 1921

The duration of warmth may also end up being notable. Harrisburg has
not dropped below 70 degrees since July 3rd. Here are the longest
stretches with temperatures at or above 70 on record at Harrisburg.

# OF DAYS   DATES      YEAR
17        7/19-8/04    2020
13        8/16-8/28    2021
13        7/13-7/25    2010
12        7/18-7/29    2022
12        7/17-7/28    1999
12        7/20-7/31    1940
11        8/04-8/14    1977
10        8/10-8/19    2016
10        7/14-7/23    2013
10        8/01-8/10    1968
10        7/21-7/30    1898
9         12 times, most recently 7/3-7/11/2020

     .................................................

5+        7/04-??      2024

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for PAZ019-026>028-
035-036-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...Lambert/Fitzgerald
NEAR TERM...Lambert
SHORT TERM...Lambert/Fitzgerald
LONG TERM...DeVoir/Evanego/Colbert
AVIATION...Lambert/Steinbugl/Evanego
CLIMATE...DeVoir/Banghoff/Colbert
Hazardous weather outlook, Jul 10, 5:01 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
501 PM EDT Wed Jul 10 2024

PAZ006-012-018-019-026>028-037-041-042-045-046-049>053-056>058-
112115-
Potter-Northern Clinton-Northern Centre-Southern Centre-Huntingdon-
Mifflin-Juniata-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-Perry-
Dauphin-Schuylkill-
501 PM EDT Wed Jul 10 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
PORTIONS OF SOUTH-CENTRAL PA AND THE MIDDLE SUSQUEHANNA VALLEY...
...TORNADO WATCH 517 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ035-036-059-063>066-112115-
Fulton-Franklin-Lebanon-Cumberland-Adams-York-Lancaster-
501 PM EDT Wed Jul 10 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
PORTIONS OF SOUTH-CENTRAL PA AND THE MIDDLE SUSQUEHANNA VALLEY...
...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-005-010-011-017-024-025-033-034-112115-
Warren-McKean-Elk-Cameron-Clearfield-Cambria-Blair-Somerset-Bedford-
501 PM EDT Wed Jul 10 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 10, 4:22 PM EDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
422 PM EDT Wed Jul 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Rain             1 SSE Leonard Harrison  41.68N 77.40W
07/10/2024  M3.00 Inch       Tioga              PA   Trained Spotter

            3 inches in 1/2 hour, wind gusts estimated
            at 40-50 mph. Lots of lightning observed, no
            hail observed and no funnel cloud or wall
            cloud observed. This occurred in the area of
            Leonard Harris State Park.

&&

ADE
Local storm report, Jul 10, 5:05 PM EDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
505 PM EDT Wed Jul 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Tstm Wnd Dmg     1 SSW Cross Fork        41.47N 77.83W
07/10/2024                   Clinton            PA   County Official

            Trees Down.

0400 PM     Tstm Wnd Dmg     3 NW Glen Union         41.26N 77.60W
07/10/2024                   Clinton            PA   County Official

            Trees down near Renovo Rd.

&&
Local storm report, Jul 10, 5:34 PM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service State College PA
534 PM EDT Wed Jul 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     Tstm Wnd Dmg     4 SE Leonard Harrison S 41.65N 77.37W
07/10/2024                   Tioga              PA   Emergency Mngr

            Powerlines/trees down near Stony Fork
            Campground.

&&

JCG
Special weather statement, Jul 10, 5:37 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service State College PA
537 PM EDT Wed Jul 10 2024

PAZ027-049-050-102230-
Union PA-Mifflin PA-Snyder PA-
537 PM EDT Wed Jul 10 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MIFFLIN...
NORTHWESTERN SNYDER AND SOUTHWESTERN UNION COUNTIES THROUGH 630 PM
EDT...

At 537 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lewistown, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mifflinburg, McClure, Penns Creek, Beaver Springs, Troxelville,
Belltown, Weikert, Laurelton Center, Snyder-Middleswart State Park,
Reeds Gap State Park, Hartleton, and Wagner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

A Tornado Watch remains in effect until 900 PM EDT for central
Pennsylvania.

&&

LAT...LON 4066 7743 4068 7751 4073 7751 4099 7709
      4084 7696
TIME...MOT...LOC 2137Z 234DEG 25KT 4070 7746

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Lambert
Special weather statement, Jul 10, 6:06 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service State College PA
606 PM EDT Wed Jul 10 2024

PAZ037-041-042-046-102230-
Southern Lycoming PA-Sullivan PA-Northern Lycoming PA-Tioga PA-
606 PM EDT Wed Jul 10 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL LYCOMING...EASTERN
TIOGA AND NORTHWESTERN SULLIVAN COUNTIES THROUGH 630 PM EDT...

At 605 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mansfield to near Canton to near
Montoursville. Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Millerton, Ralston, Ogdensburg, Lincoln Falls, Shunk, Loyalsockville,
and Roseville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

A Tornado Watch remains in effect until 900 PM EDT for north central
Pennsylvania.

&&

LAT...LON 4199 7692 4160 7688 4156 7651 4130 7697
      4155 7702 4191 7702 4200 7694
TIME...MOT...LOC 2205Z 219DEG 40KT 4190 7698 4161 7696 4139 7694

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Lambert
Special weather statement, Jul 10, 6:16 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service State College PA
616 PM EDT Wed Jul 10 2024

PAZ041-046-049-052-102245-
Southern Lycoming PA-Union PA-Northumberland PA-Northern Lycoming PA-
616 PM EDT Wed Jul 10 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN NORTHUMBERLAND...
SOUTHEASTERN LYCOMING AND NORTHEASTERN UNION COUNTIES THROUGH 645 PM
EDT...

At 616 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Montoursville to Mifflinburg. Movement was
northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Williamsport, Milton, Lewisburg, Montoursville, Muncy, Watsontown,
Hughesville, Montgomery, Linntown, New Columbia, Montandon,
Allenwood, Elimsport, Forest Hill, Sand Bridge State Park, Barbours,
Spruce Run Reservoir, Delaware Run, Loyalsockville, and South
Williamsport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM EDT for central and
north central Pennsylvania.

&&

LAT...LON 4135 7665 4117 7674 4110 7673 4101 7677
      4096 7679 4095 7679 4097 7710 4129 7699
      4142 7676
TIME...MOT...LOC 2216Z 231DEG 31KT 4115 7695 4098 7703

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Colbert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 12:11 PM EDTSpecial Weather StatementCTPClearfield49 min
Jul 10, 12:15 PM EDTSpecial Weather StatementCTPElk, McKean45 min
Jul 10, 12:56 PM EDTSpecial Weather StatementCTPCameron49 min
Jul 10, 1:18 PM EDTSevere Thunderstorm WarningCTPCameron, McKean, Potter57 min
Jul 10, 1:26 PM EDTTornado WarningCTPPotter19 min
Jul 10, 1:48 PM EDTTornado WarningCTPWarren27 min
Jul 10, 2:08 PM EDTTornado WarningCTPPotter52 min
Jul 10, 2:14 PM EDTTornado WarningCTPWarren31 min
Jul 10, 2:32 PM EDTSevere Thunderstorm WarningCTPClinton28 min
Jul 10, 2:43 PM EDTSevere Thunderstorm WarningCTPClinton47 min
Jul 10, 2:46 PM EDTTornado WarningCTPTioga29 min
Jul 10, 3:33 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon57 min
Jul 10, 3:39 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga51 min
Jul 10, 3:49 PM EDTTornado WarningCTPTioga26 min
Jul 10, 3:55 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming65 min
Jul 10, 4:45 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton60 min
Jul 10, 4:48 PM EDTSevere Thunderstorm WarningCTPLycoming42 min
Jul 10, 5:23 PM EDTSevere Thunderstorm WarningCTPLycoming52 min
Jul 10, 5:25 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan35 min
Jul 10, 5:37 PM EDTSpecial Weather StatementCTPSnyder53 min
Jul 10, 6:02 PM EDTSevere Thunderstorm WarningCTPSnyder, Union43 min
Jul 10, 6:06 PM EDTSpecial Weather StatementCTPBradford24 min
Jul 10, 6:16 PM EDTSpecial Weather StatementCTPLycoming29 min
Jul 10, 6:47 PM EDTSpecial Weather StatementCTPClinton28 min
Jul 10, 6:55 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Sullivan50 min
Jul 10, 7:02 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton43 min
Jul 10, 7:10 PM EDTSpecial Weather StatementCTPFranklin50 min
Jul 10, 7:23 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin52 min
Jul 10, 7:35 PM EDTSpecial Weather StatementCTPLycoming40 min
Jul 10, 7:48 PM EDTSevere Thunderstorm WarningCTPCumberland, Juniata, Perry, Snyder72 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.